# SDR 2024FA0000541

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: General aviation
- Aircraft: N717P
- Make and model: Cessna 208B
- Aircraft serial: 208B0804
- Aircraft time: 26,564 hours, 49,339 cycles
- System (JASC): 2140 · Heating System
- Part: Muffler
- Part number: 26134211
- Part serial: NSN
- Condition: Dirty
- Location: Heater
- Part time: 26,564 hours, 49,339 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

WHEN BLEED AIR IS SWITCHED ON, SMOKE COMES OUT OF THE VENTS. MECHANICS CLEANED THE MUFFLER/MIXER AND OPS CHECKED GOOD.
